BibTeX record: journals/tcs/HutterM07

download as .bib file

@article{DBLP:journals/tcs/HutterM07,
  author    = {Marcus Hutter and
               Andrej Muchnik},
  title     = {On semimeasures predicting Martin-L{\"{o}}f random sequences},
  journal   = {Theor. Comput. Sci.},
  year      = {2007},
  volume    = {382},
  number    = {3},
  pages     = {247--261},
  url       = {http://dx.doi.org/10.1016/j.tcs.2007.03.040},
  doi       = {10.1016/j.tcs.2007.03.040},
  timestamp = {Fri, 31 Oct 2014 00:05:40 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/tcs/HutterM07},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}